# SDR UALA2012042602499

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,730 hours, 10,963 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1071-1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RBL 88 SEAT TRACK CORRODED BETWEEN BS 1071 - 1090.  CORRODED SEAT TRACK REPAIRED AS PER SRM 53-00-52 REPAIR 3 FIG 201.
